Skip to main content

Research Repository

Advanced Search

Courant-sharp Robin eigenvalues for the square and other planar domains

Gittins, K.; Helffer, B.

Authors

B. Helffer



Citation

Gittins, K., & Helffer, B. (2019). Courant-sharp Robin eigenvalues for the square and other planar domains. Portugaliae Mathematica, 76(1), 57-100. https://doi.org/10.4171/pm/2027

Journal Article Type Article
Publication Date 2019
Deposit Date Oct 6, 2021
Journal Portugaliae Mathematica
Print ISSN 0032-5155
Publisher EMS Press
Volume 76
Issue 1
Pages 57-100
DOI https://doi.org/10.4171/pm/2027